# SDR ASAA2020081423017

- Difficulty date: August 12, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 46,140 hours, 13,889 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Control Panel
- Part number: 4082260939
- Part serial: 01645902
- Condition: Dim
- Location: Cockpit
- Part time: 50,751 hours, 24,567 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO SIDE FLIGHT DIRECTOR MA LIGHT VERY DIM. GROUNDED - YES. REMOVED AND REPLACED DFCS MODE CONTROL PANEL REF B737-800 AMM 22-11-34. PERFORMED LRU REPLACEMENT TESTS FOR MCP, LAND VERIFY TEST (BITE TEST GROUP # 49) AND HGS SYSTEM TEST REF B737-800 AMM 22-11-34 AND HGS-4000 SMM 34-36-00 TO RESET AUTOLAND AND HGS IN USE 30 DAY REQUIREMENTS.
